UNIGE document Scientific Article
previous document  unige:91473  next document
add to browser collection
Title

Some properties of the diffusion-limited reaction nA + mB → C with homogeneous and inhomogeneous initial conditions

Authors
Published in Physica A: Statistical Mechanics and Its Applications. 1992, vol. 188, no. 1-3, p. 322-336
Abstract The diffusion-limited reaction nA +mB → C is studied both for homogeneous and inhomogeneous initial conditions. For the homogeneous case, microscopic arguments are given which allow one to decide when the kinetics is anomalous. These predictions are confirmed by numerical simulations. For the inhomogeneous case, a front is formed, whose properties can be described by scaling theory. Numerical simulations show that the fluctuations play an important role only in one dimension, provided that n+m ⩽ 3 and play a marginal role in two dimensions for n = m = 1.
Identifiers
Full text
Structures
Citation
(ISO format)
CORNELL, Stephen John, DROZ, Michel, CHOPARD, Bastien. Some properties of the diffusion-limited reaction nA + mB → C with homogeneous and inhomogeneous initial conditions. In: Physica A: Statistical Mechanics and Its Applications, 1992, vol. 188, n° 1-3, p. 322-336. https://archive-ouverte.unige.ch/unige:91473

59 hits

0 download

Update

Deposited on : 2017-01-30

Export document
Format :
Citation style :